1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Fri June 10th 2011 - Mini Challenge @ Jyllandsringen

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, Jun 5, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM FRI
    Required RACE 07 expansions: STCC 2
    Class: Mini Challenge
    Track: Jyllandsringen
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. EUROPEAN TIME ZONE
    1. Kieron Swart
     
  3. Pieter Theron

    Pieter Theron
    Premium Member

    EUROPEAN TIME ZONE
    1. Kieron Swart
    2. Pieter Theron
     
  4. EUROPEAN TIME ZONE
    1. Pieter Theron

    Sorry Guys, have an event I need to attend. Im really pissed now because I so want to race mini's again this friday. Oh well next Friday I will be ready"
     
  5. Kevin Hopkins

    Kevin Hopkins
    Premium Member

    EUROPEAN TIME ZONE
    1. Pieter Theron
    2:Kevin Hopkins(maybe,i might have to go pick up my bike)
     
  6. Cannot because I haven't STCC 2.
     
  7. EUROPEAN TIME ZONE
    1. Pieter Theron
    2:Kevin Hopkins(maybe,i might have to go pick up my bike)
    3. Mark Guy
     
  8. I'm all for racing at a wide variety of tracks, but it's a bit unfair on those of us that don't have the expansions you have to pay for to use them tracks with standard cars - it doesn't cost a thing to download a mod track, anyone can do that. Just my little moan, sorry.
     
  9. No STCC2 and never will get it... There's a too much S2000 cars already and too little differences between the cars, which is the point of that category but makes them feel bland.
     
  10. EUROPEAN TIME ZONE
    1. Pieter Theron
    2. Kevin Hopkins(maybe,i might have to go pick up my bike)
    3. Mark Guy
    4. Jari Aikio


    I hope in this track dont have walls like yesterdays track..:redface:
    These new mods to race07 are so boring. Cars are same, only new thing is SOUND! Scirocco is modified 07 lacetti...pfff
     
  11. Pieter Theron

    Pieter Theron
    Premium Member

    This is a great track for the Mini pity no one bar Jari and myself turned up of 126 000. Guess we are "the special ones" and Jose would say...:lol:
     
Thread Status:
Not open for further replies.